# SDR DL764081789

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 30,491 hours, 8,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 849704
- Part serial: 425
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NUMEROUS ABNORMAL CAUTION MSGS ON TAXI OUT.  DOOR MSG BULK CARGO.  CLEARED ALL MSG.  REPLACED PSEU, BIT CK OK.  NO ABNORMAL CAUTION MSG OK FOR SVC.
